# SDR UPS08852118

- Difficulty date: April 19, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 77,966 hours, 25,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 5641543135
- Condition: Corroded
- Location: Subfloor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 A/C COMPARTMENT AT SUBFLOOR CEILING STA 60 APPROX RBL 45 GUSSET AT BOTTOM OF FLOORBEAM HAS MODERATE CORROSION.  FABRICATED AND REPLACED FLOORBEAM GUSSET AT STA 60 AND RBL 45 IAW SRM 51-1-8, SRM 53-02-00-0 FIG 001F AND DWG 5641543.
